# SDR 2008UALA01281

- Difficulty date: March 8, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 65,303 hours, 10,643 cycles
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CENTER HYD QTY DROPPING AFTER START.  FOUND SPOILER ACTUATOR NR 9 LEAKING FROM PISTON'S BODY.  LEAKAGE BEYOND DISPATCH LIMITS.
